Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 58, NWS Amarillo, TX

April 26, 20124 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Apr 26, 2012, 5:21 PM CDT for 4 counties in Texas. It was in force for 54 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2012, 5:21 PM CDT (22:21 UTC)
Expired
Apr 26, 2012, 6:15 PM CDT
In force
54 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Armstrong County, TX, Carson County, TX, Potter County, TX, Randall County, TX

The radar

The Amarillo radar (KAMA), 5 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 5:26 PM CDTTSTM WND GST 604 N Canyon, TX
Apr 26, 5:35 PM CDTTSTM WND DMG4 N Canyon, TXFENCE BLOWN OVER. EMPTY SEMI TRUCK TRAILER BLOWN OVER.
Apr 26, 5:35 PM CDTHAIL 0.886 Sw Amarillo, TX
Apr 26, 5:51 PM CDTHAIL 0.887 Ene Amarillo, TX
Apr 26, 5:52 PM CDTHAIL 0.887 Ene Amarillo, TX
Apr 26, 6:23 PM CDTHAIL 1.5Lake Tanglewood, TX
Apr 26, 6:24 PM CDTHAIL 0.88Lake Tanglewood, TXALL HAIL FALLING NO RAIN. PEA TO MARBLE SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 3:42 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 10.4 hours before the alert went out and 4 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 62 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1226 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1742 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
62 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

885 
WUUS54 KAMA 262221
SVRAMA
TXC011-065-375-381-262315-
/O.NEW.KAMA.SV.W.0058.120426T2221Z-120426T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
521 PM CDT THU APR 26 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ARMSTRONG COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHWESTERN CARSON COUNTY IN THE PANHANDLE OF TEXAS
  SOUTHEASTERN POTTER COUNTY IN THE PANHANDLE OF TEXAS
  NORTHEASTERN RANDALL COUNTY IN THE PANHANDLE OF TEXAS

* UNTIL 615 PM CDT

* AT 520 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
  DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6 MILES SOUTHEAST
  OF BUSHLAND TO 7 MILES SOUTHWEST OF PALO DURO CANYON...OR ALONG A
  LINE EXTENDING FROM 10 MILES NORTHWEST OF CANYON TO 11 MILES
  SOUTHEAST OF CANYON...MOVING NORTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  CLAUDE...
  WASHBURN...
  PALO DURO CANYON...
  LAKE TANGLEWOOD...
  AMARILLO...
  CANYON...
  BUSHLAND...
  GOODNIGHT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3554 10167 3503 10116 3475 10176 3512 10215
TIME...MOT...LOC 2221Z 223DEG 26KT 3512 10200 3489 10175

$$

JOHNSON
2 follow-up statements
521 
WWUS54 KAMA 262233
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
533 PM CDT THU APR 26 2012

TXC011-065-375-381-262315-
/O.CON.KAMA.SV.W.0058.000000T0000Z-120426T2315Z/
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
533 PM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN ARMSTRONG...SOUTHWESTERN CARSON...NORTHEASTERN RANDALL
AND SOUTHEASTERN POTTER COUNTIES...

AT 529 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 7 MILES EAST OF BUSHLAND TO
PALO DURO CANYON...OR ALONG A LINE EXTENDING FROM 8 MILES WEST OF
AMARILLO TO 13 MILES EAST OF CANYON...MOVING NORTHEAST AT 30 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GOODNIGHT.

DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.

LAT...LON 3554 10167 3503 10116 3475 10176 3512 10215
TIME...MOT...LOC 2234Z 223DEG 26KT 3519 10192 3496 10167

$$

JOHNSON
654 
WWUS54 KAMA 262248
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
548 PM CDT THU APR 26 2012

TXC011-065-375-381-262315-
/O.CON.KAMA.SV.W.0058.000000T0000Z-120426T2315Z/
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
548 PM CDT THU APR 26 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR NORTHERN ARMSTRONG...SOUTHWESTERN CARSON...NORTHEASTERN RANDALL
AND SOUTHEASTERN POTTER COUNTIES...

AT 546 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM AMARILLO TO 7 MILES
NORTHEAST OF PALO DURO CANYON...OR ALONG A LINE EXTENDING FROM
AMARILLO TO 15 MILES SOUTHWEST OF CLAUDE...MOVING NORTHEAST AT 30
MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
GOODNIGHT.

DESTRUCTIVE WINDS CAN BE EXPECTED. IF YOU CANNOT GET UNDERGROUND...GO
TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS.

LAT...LON 3554 10167 3503 10116 3475 10176 3512 10215
TIME...MOT...LOC 2248Z 223DEG 26KT 3526 10183 3503 10159

$$

JOHNSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:43 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Apr 26, 2:43 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
243 PM CDT THU APR 26 2012

.DISCUSSION...
OLD FRONTAL BOUNDARY LIES NORTH TO SOUTH ACROSS FAR EASTERN NEW
MEXICO AND THEN SOUTHEAST TO JUST SOUTH OF LUBBOCK EARLY THIS
AFTERNOON. A DRYLINE WAS TAKING SHAPE FROM SOUTHEAST COLORADO INTO
EASTERN NEW MEXICO JUST TO THE WEST OF THE FRONTAL BOUNDARY. UPPER
LEVEL LOW WAS LOCATED OVER CENTRAL ARIZONA. LIFT OUT AHEAD OF THE
UPPER LEVEL LOW WAS HELPING TO DEVELOP INITIAL CUMULUS AND SHOWERS
OFF OF THE MOUNTAINS OF CENTRAL NEW MEXICO. UPPER LEVEL LIFT AND
DIFFLUENCE WILL CONTINUE TO SPREAD SOUTHWEST TO NORTHEAST ACROSS THE
NORTHWEST HALF OF THE CWA. THE STRONGEST THUNDERSTORMS ALONG WITH A
FEW SEVERE ONES LATE THIS AFTERNOON AND THIS EVENING ARE EXPECTED TO
BE MAINLY ACROSS THE NORTHWEST CWA. GENERALLY ALONG AND NORTHWEST
OF A LINE FROM CHANNING TO DUMAS TO PERRYTON TO BEAVER. THE MAIN
THREATS WITH THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS...
HOWEVER...AN ISOLATED TORNADO WOULD NOT BE OUT OF THE QUESTION. THE
COVERAGE OF STORMS MAY BE FAIRLY ISOLATED GIVEN THE LACK OF DEEP LOW
LEVEL MOISTURE...BUT STORMS ARE EXPECTED TO INCREASE IN COVERAGE
LATER TONIGHT...ESPECIALLY ACROSS THE NORTHERN CWA AS A PACIFIC COLD
FRONT SWEEPS ACROSS THE REGION.

WEST WINDS WILL BE PRETTY GUSTY FRIDAY MORNING BEHIND THE PACIFIC
FRONT...BUT THEY ARE EXPECTED TO SLOWLY DIMINISH IN THE LATE
AFTERNOON. WE REMOVED THE SHOWERS FROM THE NORTHERN CWA FOR FRIDAY
NIGHT AS IT LOOKS LIKE THE UPPER LEVEL LOW WILL BE TOO FAR REMOVED
FROM OUR AREA TO BRING US RAIN.

THE WEATHER REMAINS UNSETTLED FROM THE LAST HALF OF THIS WEEKEND INTO
EARLY NEXT WEEK. A BROAD UPPER LEVEL TROUGH WILL CARVE ITSELF OUT
OVER THE NORTHERN ROCKIES AND PLAINS INTO SOUTH CENTRAL CANADA
THROUGH EARLY NEXT WEEK. LOW LEVEL MOISTURE ALONG WITH SEVERAL UPPER
LEVEL DISTURBANCE WILL COMBINE TO BRING US A DAILY CHANCE OF SHOWERS
AND THUNDERSTORMS SATURDAY NIGHT THROUGH TUESDAY NIGHT.

&&

.FIRE WEATHER...
ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE
SOUTHWEST TEXAS PANHANDLE ON FRIDAY DUE TO STRONG WINDS AND LOW
RELATIVE HUMIDITY VALUES DOWN AROUND 15 PERCENT. THE CHANCES OF RAIN
FOR ALL OF THE PANHANDLES WILL INCREASE AGAIN BY THE LATER HALF OF
THIS WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                56  83  44  71  47 /  20   5   0  10  30
BEAVER OK                  60  80  46  70  45 /  50  10  10  10  30
BOISE CITY OK              51  78  42  69  42 /  70   5  10   5  30
BORGER TX                  60  86  51  73  48 /  30   5   5  10  30
BOYS RANCH TX              54  84  47  74  47 /  30   5   5  10  30
CANYON TX                  56  85  44  72  48 /  20   5   0  10  30
CLARENDON TX               60  87  50  71  51 /  20   5   0  10  30
DALHART TX                 49  79  45  72  44 /  40   5   5  10  30
GUYMON OK                  57  80  46  72  44 /  50  10  10  10  30
HEREFORD TX                55  83  45  72  50 /  20   5   0  10  30
LIPSCOMB TX                61  82  48  71  47 /  50  10   5  10  30
PAMPA TX                   55  81  46  70  50 /  20   5   0  10  30
SHAMROCK TX                61  88  50  73  52 /  20   5   0  10  30
WELLINGTON TX              62  91  53  74  56 /  20   5   0  10  30

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
OK...NONE.

&&

16/15
Hazardous weather outlook, Apr 26, 3:47 PM CDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE AMARILLO TX
347 PM CDT THU APR 26 2012

OKZ001>003-TXZ001>020-270900-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
347 PM CDT THU APR 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 10 PM FOR THE WESTERN
AND CENTRAL PANHANDLES. THUNDERSTORMS ARE POSSIBLE ACROSS PANHANDLES
THROUGH TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL
AND DAMAGING WINDS THE PRIMARY HAZARDS. HOWEVER AN ISOLATED TORNADO
WILL BE POSSIBLE. THE SEVERE WEATHER THREAT WILL BE THE GREATEST
ACROSS THE OKLAHOMA PANHANDLE AND THE NORTHWEST HALF OF THE TEXAS
PANHANDLE.

CAUTION IS ADVISED ON AREA LAKES DUE TO STRONG SOUTHWEST TO WEST WINDS
LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ELEVATED FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE
SOUTHWEST TEXAS PANHANDLE ON FRIDAY DUE TO STRONG WINDS AND LOW
RELATIVE HUMIDITIES.

THUNDERSTORMS WILL BE POSSIBLE SATURDAY NIGHT THROUGH TUESDAY NIGHT
ACROSS MUCH OF THE OKLAHOMA AND TEXAS PANHANDLES. HOWEVER...THE
PROBABILITY OF WIDESPREAD OR ORGANIZED SEVERE WEATHER APPEARS LOW AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THROUGH TONIGHT MAINLY ACROSS THE
OKLAHOMA PANHANDLE AND THE NORTHWEST HALF OF THE TEXAS PANHANDLE.

AREA FIRE MANAGERS AND EMERGENCY OFFICIALS SHOULD BE ALERT FOR
POSSIBLE ELEVATED FIRE WEATHER CONDITIONS FRIDAY ACROSS THE SOUTHWEST
TEXAS PANHANDLES.

In the hours before

Local storm report, Apr 26, 4:45 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
445 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TSTM WND GST     3 W AMARILLO            35.20N 101.87W
04/26/2012  M59 MPH          POTTER             TX   BROADCAST MEDIA

            DISCOVERY CENTER SCHOOL NET SITE.

&&

EVENT NUMBER AMA1200266

KJS
Local storm report, Apr 26, 4:47 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
447 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     HAIL             2 WSW AMARILLO          35.19N 101.85W
04/26/2012  M1.00 INCH       POTTER             TX   BROADCAST MEDIA

            NEAR AMARILLO HIGH SCHOOL.

&&

EVENT NUMBER AMA1200267

KJS
Special weather statement, Apr 26, 4:52 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
452 PM CDT THU APR 26 2012

TXZ017-262215-
RANDALL TX-
452 PM CDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT FOR RANDALL COUNTY.

AT 450 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 13 MILES SOUTHWEST OF CANYON...
MOVING NORTHEAST AT 45 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

JOHNSON
Special weather statement, Apr 26, 5:07 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
507 PM CDT THU APR 26 2012

TXZ011-012-016-017-262230-
DEAF SMITH TX-OLDHAM TX-POTTER TX-RANDALL TX-
507 PM CDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 530 PM CDT FOR WESTERN
RANDALL...WESTERN POTTER...EASTERN OLDHAM AND EASTERN DEAF SMITH
COUNTIES.

AT 503 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A STRONG THUNDERSTORM 3 MILES NORTHWEST OF WILDORADO...OR
ABOUT 9 MILES EAST OF VEGA...MOVING EAST AT 30 MPH.

GUSTY WINDS AROUND 50 MPH ARE POSSIBLE AS WELL AS HAIL UP ONE HALF
INCH.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

JOHNSON
Special weather statement, Apr 26, 5:12 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
512 PM CDT THU APR 26 2012

TXZ012-013-017-018-262245-
POTTER TX-RANDALL TX-CARSON TX-ARMSTRONG TX-
512 PM CDT THU APR 26 2012

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT FOR ARMSTRONG...CARSON...
RANDALL AND POTTER COUNTIES.

AT 512 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
MONITORING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM
8 MILES NORTHWEST OF CANYON TO 9 MILES SOUTHWEST OF PALO DURO
CANYON...OR ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF CANYON
TO 12 MILES SOUTHEAST OF CANYON...MOVING NORTHEAST AT 40 MPH.

ONE HALF INCH HAIL AND WINDS AROUND 50 MPH ARE POSSIBLE.

PERSONS IN THE PATH OF THESE STORMS SHOULD CLOSELY MONITOR WEATHER
RADIO OR OTHER MEDIA FOR OTHER UPDATES AND POSSIBLE WARNINGS. BE
PREPARED TO TAKE ACTION IF A WARNING IS ISSUED.

JOHNSON
Local storm report, Apr 26, 5:18 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
518 PM CDT THU APR 26 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     HAIL             1 NNW CANYON            35.00N 101.93W
04/26/2012  E0.88 INCH       RANDALL            TX   NWS EMPLOYEE

            DIME TO NICKEL SIZE HAIL AND 50 MPH WIND GUSTS.

&&

EVENT NUMBER AMA1200268

KJS

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 4:16 PM CDTSevere Thunderstorm WarningAMAPotter, Randall34 min
Apr 26, 4:38 PM CDTSevere Thunderstorm WarningAMAHartley, Moore, Oldham, Potter67 min
Apr 26, 4:41 PM CDTAreal Flood AdvisoryAMAPotter, Randall2 hr
Apr 26, 5:10 PM CDTSevere Thunderstorm WarningAMADallam, Sherman65 min
Apr 26, 5:39 PM CDTSevere Thunderstorm WarningAMACarson, Hutchinson, Moore, Potter66 min
Apr 26, 6:10 PM CDTAreal Flood WarningAMAMoore, Potter4 hr
Apr 26, 6:11 PM CDTSevere Thunderstorm WarningAMAArmstrong, Carson, Potter, Randall64 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.